Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Brimberg, Jack, Hansen, Pierre, Mladonovic, Nenad, Salhi, Said (2008) A survey of solution methods for the continuous location allocation problem. International Journal of Operations Research, 5 (1). pp. 1-12. ISSN 0711-2440. (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:26008)
[thumbnail of Salhi_Survey_of_solution_methods.pdf]
This list was generated on Fri Dec 3 01:59:31 2021 GMT.